# SDR AUS20030616

- Difficulty date: June 16, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Part number: 452680
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELT INERTIA REEL MAIN SHAFT CUT THROUGH BY BELT SUPPORT ARM.
